# SDR SWIA200311991

- Difficulty date: May 7, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 4,693 hours, 3,657 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT FLOORBEAM RBL 9.0 ATTACH ANGLES CRACKED.  DISCOVERED DURING C-CHECK.  ANGLES REPLACED IAW CRJ SRM 51-40-11.
